# SDR SWAA2022031431239

- Difficulty date: August 9, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA BETWEEN STA 294.5 AND 332.1 SUPPORT L ANGLE ATTACHED TO OUTBD SIDE OF INNER DOOR CREASE BEAM CHORD IS CORRODED UNDER CENTER DOOR TRESHOLD AS MARKED TOP SURFACE / REMOVED CORROSION AND VERIFIED A MATERIAL LOSS OF .018' THE ORIGINAL THICKNESS BEING .090' AND MAX ALLOWABLE LOSS OF .004' FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-0G-0 AND SRM 53-10-155-1A-2 TASK C(2) FIG 103 DETAIL D REMOVED OUT OF LIMITS LOWER MAIL DOOR SILL AND INSTALLED NEW P/N 141A8312-5 A-TAG# WN3644 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8310 REV. D
